Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 1, pp. 35-41 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On a Result of Williamson

Ming-Peng Gong

Department of Pure Mathematics, University of Waterloo,
Waterloo, Ontario - CANADA N2L 3G1

Abstract: In this paper we generalize a result of Williamson on the structure of the kernel of a symmetrizer and also obtain some other related results.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition